# SDR AALA202505154996

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 67,724 hours, 27,903 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS. LUBRICATED FORWARD LAVATORY DOOR LATCH. OPERTIONAL CHECK GOOD.
